Integral methods for the generalized Birkhoff equations
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2010, Vol. 59 Issue (9): 5930-5933    
GENERAL Current Issue| Next Issue| Archive| Adv Search  |   
Integral methods for the generalized Birkhoff equations
Mei Feng-Xiang1, Li Yan-Min2
(1)Department of Applied Mechanics,School of Aerospace,Beijing Institute of Technology,Beijing 100081,China; (2)Department of Physics and Information Engineering,Shangqiu Normal University,Shangqiu 476000,China
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn